Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 7, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Mar 8, 2016, 4:44 AM CST for 6 counties in Texas. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2016, 4:44 AM CST (10:44 UTC)
- Expired
- Mar 8, 2016, 5:45 AM CST
- In force
- 61 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Concho County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, San Saba County, TX
The radar
The San Angelo radar (KSJT), 106 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 4:45 AM CST | HAIL 0.88 | 10 Nw London, TX | |
| Mar 8, 4:45 AM CST | HAIL 2.25 | 1 Se Menard, TX | HAIL BROKE OUT A BEDROOM WINDOW. THE SPOTTER STATED THE HAIL WAS JUST UNDER TENNIS BALL SIZE BUT LARGER THAN THE SIZE OF AN EGG. |
| Mar 8, 5:33 AM CST | HAIL 0.88 | 2 Ssw Brady, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 8, 1:18 AM CST | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 10.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1458 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1391 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted.
725
WUUS54 KSJT 081044
SVRSJT
TXC095-267-307-319-327-411-081145-
/O.NEW.KSJT.SV.W.0007.160308T1044Z-160308T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
444 AM CST TUE MAR 8 2016
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MENARD COUNTY IN WEST CENTRAL TEXAS...
WESTERN MASON COUNTY IN WEST CENTRAL TEXAS...
KIMBLE COUNTY IN WEST CENTRAL TEXAS...
WESTERN SAN SABA COUNTY IN WEST CENTRAL TEXAS...
SOUTHEASTERN CONCHO COUNTY IN WEST CENTRAL TEXAS...
SOUTHERN MCCULLOCH COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 545 AM CST
* AT 443 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
MENARD...MOVING NORTHEAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MENARD AROUND 455 AM CST.
HEXT AROUND 505 AM CST.
BRADY LAKE AROUND 530 AM CST.
BRADY AROUND 540 AM CST.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
KOOCKVILLE...US-190 NEAR THE MENARD-
MCCULLOCH COUNTY LINE...THE INTERSECTION OF US-
377 AND RANCH ROAD 1222...THE INTERSECTION OF US-
377 AND RANCH ROAD 385...ERNA...THE INTERSECTION OF US-
83 AND RANCH ROAD 1773...THE INTERSECTION OF RANCH ROAD 1773 AND RANCH
ROAD 1221...THE INTERSECTION OF US-
83 AND HIGHWAY 29...THE INTERSECTION OF US-
87 AND RANCH ROAD 2134 AND THE INTERSECTION OF HIGHWAY 29 AND RANCH
ROAD 1222.
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 436 AND 477.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3049 10011 3062 10011 3132 9994 3107 9902
3029 9947 3029 9961
TIME...MOT...LOC 1043Z 226DEG 37KT 3078 9979
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
DANIELS1 follow-up statement
526
WWUS54 KSJT 081102
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
502 AM CST TUE MAR 8 2016
TXC095-267-307-319-327-411-081145-
/O.CON.KSJT.SV.W.0007.000000T0000Z-160308T1145Z/
MENARD TX-MASON TX-KIMBLE TX-SAN SABA TX-CONCHO TX-MCCULLOCH TX-
502 AM CST TUE MAR 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CST
FOR MENARD...WESTERN MASON...CENTRAL KIMBLE...WESTERN SAN SABA...
SOUTHEASTERN CONCHO AND SOUTHERN MCCULLOCH COUNTIES...
AT 502 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR HEXT...OR 9
MILES EAST OF MENARD...MOVING NORTHEAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
HEXT AROUND 505 AM CST.
BRADY LAKE AROUND 530 AM CST.
BRADY AROUND 540 AM CST.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
KOOCKVILLE...US-190 NEAR THE MENARD-
MCCULLOCH COUNTY LINE...THE INTERSECTION OF US-
377 AND RANCH ROAD 1222...THE INTERSECTION OF US-
377 AND RANCH ROAD 385...ERNA...THE INTERSECTION OF US-
83 AND RANCH ROAD 1773...THE INTERSECTION OF RANCH ROAD 1773 AND RANCH
ROAD 1221...THE INTERSECTION OF US-
83 AND HIGHWAY 29...THE INTERSECTION OF US-
87 AND RANCH ROAD 2134 AND THE INTERSECTION OF HIGHWAY 29 AND RANCH
ROAD 1222.
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 447 AND 477.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3048 9992 3061 9990 3132 9994 3107 9902
3029 9947 3029 9961
TIME...MOT...LOC 1102Z 226DEG 37KT 3092 9962
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 3:56 AM CST, 48 minutes earlier.
Area forecast discussion, Mar 8, 3:56 AM CST, 48 minutes before
Area Forecast Discussion National Weather Service SAN ANGELO TX 356 AM CST TUE MAR 8 2016 .SHORT TERM... (Today and tonight) A line of showers and thunderstorms is oriented north to south across the central portions of the forecast area and will continue to advance east this morning while individual cells move northeast. A few strong to severe thunderstorms will continue to be possible, with damaging winds and hail being the main concern, although a tornado cannot be ruled out. The bulk of the convection should be east of the area by mid to late morning, will a lull in shower and thunderstorms activity expected during the afternoon hours. Highs this afternoon should be in the upper 70s to lower 80s. An upper level low will be located across northern Mexico this evening and slowly advance east. Large scale lift will overspread the area from southwest to northeast overnight, resulting in showers and thunderstorms. At this point the heaviest rainfall looks to be across the Interstate 10 corridor and Heartland. Overnight lows will be in the upper 40s to mid 50s. 14 .LONG TERM... (Wednesday through Monday) The unsettled weather pattern will persist through the work-week as the anomalously deep trough digs south into northern Mexico through midweek. This trough will slowly lift northeast across the Lone Star State Thursday and Friday. Precipitable water values will be well above normal during this period, exceeding 1 inch at times, roughly in the 90th percentile of climatology. Coupled with the moist air mass and large scale forcing for ascent associated with the upper-level trough, a cold front will be moving south across the area on Wednesday. A second wave will reinforce the colder air mass Wednesday night and Thursday as the surface low deepens. Rain chances will run 40-60% for much of this period. However, it will not rain every period between Wednesday and Friday. That said, there remains enough uncertainty in the mesoscale features to favor certain periods over others at this time. Total rainfall amounts of 1-2 will be possible, mainly over the eastern half of the CWA, with localized higher amounts. Rain chances will come to an end Friday night, with dry weather anticipated over the weekend. Temperatures will be rather seasonal on Wednesday, with highs in the mid 60s to near 70 degrees. However, the second cold front on Thursday, combined with enhanced rain chances, should keep afternoon temperatures primarily in the low/mid 60s. Similar cool temperatures are anticipated on Friday, with a warming trend over the weekend. Johnson && .PRELIMINARY POINT TEMPS/POPS... Abilene 79 50 66 50 / 30 60 50 40 San Angelo 81 50 67 49 / 20 70 50 50 Junction 80 52 71 48 / 20 90 50 40 && .SJT Watches/Warnings/Advisories... None. && 14/25
Hazardous weather outlook, Mar 7, 10:44 PM CST, 6 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 1044 PM CST MON MAR 7 2016 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-090445- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 1044 PM CST MON MAR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF WEST CENTRAL TEXAS AFTER MIDNIGHT TONIGHT. THUNDERSTORMS WILL DEVELOP ACROSS SOUTHWESTERN PARTS OF WEST CENTRAL TEXAS AROUND MIDNIGHT. THE STORMS WILL EXPAND IN COVERAGE AND MOVE NORTHEAST OVERNIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY MORNING PRIOR TO 9 AM...MAINLY EAST OF A HASKELL TO ABILENE TO JUNCTION LINE. THE SLIGHT RISK AREA FOR SEVERE STORMS WILL EXPAND ACROSS WEST CENTRAL TEXAS TUESDAY EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVIATION IS POSSIBLE.
In the hours before
Special weather statement, Mar 8, 3:00 AM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 300 AM CST TUE MAR 8 2016 TXZ065-066-072-073-081000- COKE TX-CONCHO TX-RUNNELS TX-TOM GREEN TX- 300 AM CST TUE MAR 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COKE...SOUTHWESTERN COLEMAN...TOM GREEN...SOUTHERN RUNNELS AND CONCHO COUNTIES UNTIL 400 AM CST... AT 300 AM CST...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF WALL...OR 8 MILES SOUTH OF SAN ANGELO...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... WALL AROUND 310 AM CST. VERIBEST AROUND 320 AM CST. MILES AND LOWAKE AROUND 340 AM CST. ROWENA AROUND 350 AM CST. BALLINGER AROUND 400 AM CST. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF US-87 AND RANCH ROAD 2134...HARRIET...THE INTERSECTION OF US- 83 AND RANCH ROAD 1929...THE INTERSECTION OF US- 83 AND RANCH ROAD 765...US-83 NEAR THE CONCHO- RUNNELS COUNTY LINE...VICK...THE INTERSECTION OF RANCH ROAD 380 AND RANCH ROAD 381...US-277 NEAR THE TOM GREEN- COKE COUNTY LINE...THE INTERSECTION OF RANCH ROAD 1929 AND RANCH ROAD 2134 AND LIVE OAK. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR WEST CENTRAL TEXAS. LAT...LON 3166 10059 3196 9981 3115 9962 3110 10054 TIME...MOT...LOC 0900Z 212DEG 33KT 3132 10041 DANIELS
Special weather statement, Mar 8, 3:14 AM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
314 AM CST TUE MAR 8 2016
TXZ054-066-127-081000-
RUNNELS TX-NOLAN TX-TAYLOR TX-
314 AM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COKE...CENTRAL
TAYLOR...NORTHWESTERN RUNNELS AND SOUTHEASTERN NOLAN COUNTIES UNTIL
400 AM CST...
AT 314 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR BLACKWELL...
MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
HYLTON AND WINGATE AROUND 325 AM CST.
HAPPY VALLEY AROUND 330 AM CST.
BUFFALO GAP AND VIEW AROUND 355 AM CST.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LAKE ABILENE...CAMP
TONKAWA...PUMPHREY...DRASCO...OVALO...KIRBY LAKE...CAMP BUTMAN...US-
277 NEAR THE RUNNELS-NOLAN-TAYLOR COUNTY INTERSECTION AND WILMETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
WEST CENTRAL TEXAS.
LAT...LON 3239 9963 3188 9993 3189 10023 3190 10024
3193 10023 3208 10023 3208 10042 3209 10043
3240 10024
TIME...MOT...LOC 0914Z 223DEG 40KT 3202 10028
JOHNSONSpecial weather statement, Mar 8, 3:20 AM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 320 AM CST TUE MAR 8 2016 TXZ077-078-081000- SCHLEICHER TX-SUTTON TX- 320 AM CST TUE MAR 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SUTTON AND SCHLEICHER COUNTIES UNTIL 400 AM CST... AT 319 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF ELDORADO TO 17 MILES SOUTH OF SONORA...MOVING EAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SUTTON AND SCHLEICHER COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: THE INTERSECTION OF US-190 AND RANCH ROAD 2084...THE INTERSECTION OF US-277 AND RANCH ROAD 189...THE INTERSECTION OF RANCH ROAD 1828 AND RANCH ROAD 915...THE INTERSECTION OF RANCH ROAD 2596 AND RANCH ROAD 864 AND US-277 NEAR THE SUTTON-EDWARDS COUNTY LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR WEST CENTRAL TEXAS. LAT...LON 3108 10067 3108 10013 3029 10012 3029 10069 TIME...MOT...LOC 0919Z 269DEG 26KT 3104 10062 3031 10059 JOHNSON
Special weather statement, Mar 8, 3:58 AM CST, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 358 AM CST TUE MAR 8 2016 TXZ066-072-073-077-139-154-168-081100- COLEMAN TX-MCCULLOCH TX-CONCHO TX-RUNNELS TX-TOM GREEN TX- SCHLEICHER TX-MENARD TX- 358 AM CST TUE MAR 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MENARD... NORTHEASTERN SCHLEICHER...WESTERN COLEMAN...SOUTHEASTERN TOM GREEN... SOUTHERN RUNNELS...CONCHO AND NORTHWESTERN MCCULLOCH COUNTIES UNTIL 500 AM CST... AT 358 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR EOLA...OR 8 MILES SOUTHWEST OF PAINT ROCK...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... LOWAKE AROUND 405 AM CST. PAINT ROCK AROUND 410 AM CST. ROWENA AROUND 415 AM CST. BALLINGER AROUND 430 AM CST. BENOIT AROUND 435 AM CST. TALPA AROUND 440 AM CST. GLEN COVE AROUND 450 AM CST. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF US- 83 AND RANCH ROAD 1929...VICK...THE INTERSECTION OF RANCH ROAD 380 AND RANCH ROAD 381...HORDS CREEK RESERVOIR...THE INTERSECTION OF US- 87 AND RANCH ROAD 2134...SHIELDS...THE INTERSECTION OF US- 83 AND RANCH ROAD 765...US-83 NEAR THE CONCHO- RUNNELS COUNTY LINE...MOZELLE AND THE INTERSECTION OF RANCH ROAD 1929 AND RANCH ROAD 2134. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR WEST CENTRAL TEXAS. LAT...LON 3108 10044 3191 10008 3193 9935 3108 9949 TIME...MOT...LOC 0958Z 212DEG 36KT 3146 10006 DANIELS
Local storm report, Mar 8, 4:02 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
402 AM CST TUE MAR 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG 5 SSW SAN ANGELO 31.38N 100.49W
03/08/2016 TOM GREEN TX EMERGENCY MNGR
PORTIONS OF THE ROOF WERE REMOVED FROM A BOAT STORAGE
FACILITY NEAR KNICKERBOCKER ROAD AND SOUTH CONCHO DRIVE.
DEBRIS WAS SCATTERED ACROSS CATTAIL LANE AND STRUCK AN
RV.
&&
EVENT NUMBER SJT1600006
JOHNSONSpecial weather statement, Mar 8, 4:02 AM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
402 AM CST TUE MAR 8 2016
TXZ113-114-127-128-081045-
JONES TX-CALLAHAN TX-TAYLOR TX-SHACKELFORD TX-
402 AM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLEMAN...NORTHERN
CALLAHAN...TAYLOR...NORTHEASTERN RUNNELS...NORTHEASTERN NOLAN...
SOUTHWESTERN SHACKELFORD AND SOUTHEASTERN JONES COUNTIES UNTIL 445 AM
CST...
AT 402 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER BUFFALO GAP...
OR 10 MILES SOUTHWEST OF ABILENE...MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DYESS AFB AROUND 410 AM CST.
TYE AND POTOSI AROUND 415 AM CST.
HAMBY AROUND 430 AM CST.
ABILENE AROUND 435 AM CST.
NUGENT AROUND 440 AM CST.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE IMPACT...HODGES...LAKE
ABILENE...CAMP TONKAWA...US-283 NEAR THE CALLAHAN-
SHACKELFORD COUNTY LINE...STITH...OVALO...LAKE FORT PHANTOM HILL...KIRBY
LAKE AND THE INTERSECTION OF US-180 AND FARM ROAD 600.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
WEST CENTRAL TEXAS.
LAT...LON 3249 9911 3246 9912 3208 9971 3208 9973
3239 10015 3280 9968
TIME...MOT...LOC 1002Z 212DEG 36KT 3231 9982
DANIELSThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 12:26 AM CST | Special Weather Statement | SJT | Crockett | 49 min |
| Mar 8, 12:56 AM CST | Severe Thunderstorm Warning | SJT | Crockett, Irion | 49 min |
| Mar 8, 1:40 AM CST | Severe Thunderstorm Warning | SJT | Crockett, Irion, Schleicher, Tom Green | 65 min |
| Mar 8, 1:47 AM CST | Special Weather Statement | SJT | Crockett | 43 min |
| Mar 8, 2:20 AM CST | Severe Thunderstorm Warning | SJT | Coke, Irion, Tom Green | 40 min |
| Mar 8, 2:37 AM CST | Special Weather Statement | SJT | Sutton | 53 min |
| Mar 8, 2:47 AM CST | Special Weather Statement | SJT | Coke | 58 min |
| Mar 8, 2:55 AM CST | Areal Flood Advisory | SJT | Irion, Tom Green | 3 hr |
| Mar 8, 3:00 AM CST | Special Weather Statement | SJT | Concho, Runnels, Tom Green | 60 min |
| Mar 8, 3:14 AM CST | Special Weather Statement | SJT | Taylor | 46 min |
| Mar 8, 3:20 AM CST | Special Weather Statement | SJT | Schleicher, Sutton | 40 min |
| Mar 8, 3:49 AM CST | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 56 min |
| Mar 8, 3:58 AM CST | Special Weather Statement | SJT | Concho, Runnels | 62 min |
| Mar 8, 4:02 AM CST | Special Weather Statement | SJT | Taylor | 43 min |
| Mar 8, 4:21 AM CST | Tornado Warning | SJT | Kimble, Menard | 24 min |
| Mar 8, 5:29 AM CST | Severe Thunderstorm Warning | SJT | Brown, Coleman, McCulloch, San Saba | 46 min |
| Mar 8, 5:38 AM CST | Special Weather Statement | SJT | Brown | 67 min |
| Mar 8, 5:47 AM CST | Special Weather Statement | SJT | Mason | 58 min |
| Mar 8, 6:14 AM CST | Special Weather Statement | SJT | San Saba | 46 min |
| Mar 8, 6:58 AM CST | Special Weather Statement | SJT | San Saba | 62 min |
| Mar 8, 7:10 AM CST | Severe Thunderstorm Warning | SJT | San Saba | 65 min |
| Mar 8, 3:48 PM CST | Severe Thunderstorm Warning | SJT | Crockett | 42 min |
| Mar 8, 4:05 PM CST | Special Weather Statement | SJT | Irion | 25 min |
| Mar 8, 4:32 PM CST | Special Weather Statement | SJT | Irion | 28 min |
| Mar 8, 4:46 PM CST | Special Weather Statement | SJT | Sutton | 29 min |
| Mar 8, 5:15 PM CST | Severe Thunderstorm Warning | SJT | Sutton | 45 min |
| Mar 8, 5:43 PM CST | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 47 min |
| Mar 8, 5:51 PM CST | Special Weather Statement | SJT | Sterling | 24 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.